# SDR UIEA2019043004080

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 98,768 hours, 18,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G5 PATH LIGHT OTBD RT REQUIRES RELAMP.( RE-LAMPED G5 PATH LIGHT CTR OTBD RT PER AMM TASK 33-51-12-962-002. )
